# SDR MASA200600202

- Difficulty date: January 25, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 22,499 hours, 17,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1524
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7323 ORD - REAR EMERGENCY CEILING FLOOD LIGHT INOP.  MAINTENANCE RELAMPED.
